MathSciNet Relay Station
MathSciNet bibliographic data
MR1741258 82B26 (34K20 34K30 34K60)
Bates, Peter W.; Chmaj, Adam A discrete convolution model for phase transitions. Arch. Ration. Mech. Anal. 150 (1999), no. 4, 281–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement